DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Engineering >
College of Engineering >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11890

Title: ANALYTICAL SOLUTIONS FOR SURFACE IRRIGATION. II: VARIABLE INFILTRATION RATE .
Authors: Turbak, Morel-Seytoux, Hubert J. Abdulaziz S.,
Keywords: PERCOLATION - Mathematical Models; RUNOFF
Issue Date: 1988
Publisher: American Society of Civil Engineers
Citation: Journal of Irrigation and Drainage Engineering Volume 114, Issue 1, February 1988, Pages 48-60
Abstract: A variable infiltration rate model for surface irrigation is developed. The derivations and the forms of the equations used are similar to the case where the infiltration rate is constant. A mean infiltration rate is assumed to vary from t equals 0 to t equals T//c//o. Expressions for the mean infiltration rate are derived for the advance and storage phases using R. E. Horton, Kostiakov, and the modified Kostiakov infiltration equations. The model is then tested using field data. .
URI: http://hdl.handle.net/123456789/11890
ISSN: 1943-4774 (online) 0733-9437 (print)
Appears in Collections:College of Engineering

Files in This Item:

File Description SizeFormat
Eng_Civil_Tubak_14.docx16.83 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback